# SDR ASOA201100150

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,954 hours, 15,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND AFT EMERGENCY CEILING LIGHT IS INOPERATIVE.  R & R EMERGENCY CEILING LIGHT BULB  IAW AMM 33-51-16.  OP'S CHECKED GOOD.
